# SDR UALA2011122107003

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 59,942 hours, 22,315 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PUMP FIRE VALVE LEAKING.  LEAK FOUND WHILE TROUBLESHOOTING LM2480.  REPLACED NR 1 ENG PUMP FIRE VALVE REF MM.  NEW VALVE FAILED OP CHECK DUE TO INDICATION ON LOWER ECAM DID NOT WORK.  INDICATION ON VALVE WORKS NORMAL LT.  REPLACED VALVE, NO LEAKS NOTED.
